# SDR CALA2024120401401

- Difficulty date: December 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 77,354 hours, 31,240 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921H0296
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD Y SYS LOW PRESS. LOST YELLOW SYSTEM ON TAKEOFF AT 6000 FEET. LEAK PIC EDITED PIC FOUND THE ACTUATION INSTL-RUDDER HYDRAULIC YELLOW SYSTEM HOSE DAMAGED. REMOVED THE DAMAGED HOSE AND WAITING FOR THE NEW PART, PART NOT IN STOCK AT IAD. PICTURE OF CONNECTIONS WITH HOSE REMOVED. INSTALLED NEW LINE REF AMM 20-23-11. LK CK GOOD. SVD AND BLED YELLOW SYSTEM. ENGINE RUN REQUIRED REF AMM 29-00-00-870-007-A ENG RUN REVEALED HYD Y ENG 2 LOW PRESS AND Y ENG 2 PUMP ECAM MESSAGES. PERFORMED AMM  AMM 29-00-00-280-006-A-01 , FOUND LP FILTER DPI TO HAVE POPPED. R/R LP FILTER ELEMENT REF AMM TASK 29-11-44-610-001-A. MESSAGE CLEARED, ENG 1&2 EDP OPS CHK GOOD, Y ADD EMP:349147 HYD SYS SERVICED AND OPS CHK GOOD. ALSO REF SIMILAR LP'S 4074591 AND 3072797
